# SDR DALA2017092507069

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 70,012 hours, 13,265 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IFSD CHECK, FOUND CHAFE DAMAGE TO THE NR 2 ENGINE OTBD CORE COWL .  REMOVED AND REPLACED CORE COWL ASSY IAW AMM 71-11.
